| Model Number |
799-EMVP-05-01 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Complainant alleged that during biomed testing, the device displayed "internal comm failure - 1173" and "internal comm failure -1473" messages.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Additional Manufacturer Narrative
Zoll medical corporation evaluated the device and the customer's report of self-check failure -1473 was not replicated or confirmed.The device was put through extensive testing without duplicating the report.Review of the devie log did not find evidence to support the reported event.The customer's report of self-check failure -1173 was observed during review of the device logs.The device was put through extensive testing including stress testing and troubleshoot testing without duplicating the report.A ribbon cable was replaced as a precaution.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.